# SDR ABXA9800754

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412532
- Condition: Corroded
- Location: Ws 354
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT INBOARD UNDER WING FUEL ADAPTER, XFS 354.000, INTERNAL DOUBLER HAS SEVERE CORROSION.  REPAIRED IAW DACO DWG 5641253 AND DC8 SRM 51-1-20 AND 51-1-21.
